Jump to content

All Activity

This stream auto-updates     

  1. Past hour
  2. akakoom: Lost in No-Man's-Land

    That's crazy. Are you taking any other pills, meds, supplements, otcs, herbal stuff, hair loss products, smoking, excessive alcohol or any anything else? Either way I still hope you get better someday. I'm still here too unfortunately. I also work in tech field like you.
  3. Doing a little better today, process has worn me down for sure! At least today has been better than the last few, so hopefully this wave where my days just got worse and worse is starting to subside.
  4. Dave, The waves are truly terrible. I'm hoping that this week brings you some relief. RS
  5. Hi dbno such good news to read you had a window. Doesn’t matter how brief they will get longer and longer.
  6. MamaFlower Paxil Withdrawal or PTSD or???

    Mama," JACKPOT! Search "adrenaline surges at night." I found one person that was able to stop the adrenaline surges that woke her up multiple times at night after suffering for 2 weeks by using visualization and relaxation. She developed a fear of sleeping, which only made things worse, sound familiar? Press the blue arrow below the little intro of this person's story to see the rest... https://www.medhelp.org/posts/Anxiety/possible-answer-to-adrenaline-surges-at-night/show/1421268 NOTE: READ THE COMMENTS BELOW THE STORY!! The first one gives a diagnosis one lady had (had your iron levels checked lately?). She had this happen too her from having too much iron in her blood, and was fine after having that issue taken care of medically(yay!), the second found relief with an OTC product, but please do your research, or ask me to help if you are going to try this, as anything you put in your body can easily backfire on you. Click below this persons story on "read 187 responses" - I am sure more people offered suggestions. Anything you wish to try, let me know, if you want, and I will help research it for you. If you find reading stories of others to be too activating, let me know, but I think is the key to the kingdom, so to speak, if you want to take this and run with it. I hope this helps!! Do let me know if you run into problems reading others stories, but again, these people have the same issues you are having, so I am going to turn this mostly back over to you, but let me know if you need anything, okay? I love research, but finding time is the hard part. I will look for medical articles when I can. I know you have time for this currently, so give it a go! Be well! Skeeter
  7. Hi Dave, thanks for checking in. I was in a wave Saturday night through today, but am starting to get relief from the anxiety. I think this whole process is really wearing me down. I am exhausted today and just feeling really “blah”. How are you feeling today?
  8. I'm not, but I will be. Thanks for thinking of me. Take care, Frogie xx
  9. Alich I cant live like this

    Hai, i had never must reinstall escitalprom, i didnt new about the problems of reinstall end when i did it was 2late. I have made everything worse. I think i cant heal any more. My pdr do not believe me i have told m about this site. He thinks escitalprom is not working for me and my symptens are from stress. He gave me diazpam 10 mg 4 times a day and said 2 me 2 quite escitalprom.
  10. Hi SunnyLou-- It looks like you're off to a good start. Your calculations are correct, well done. With having two different sized pills to work with you will have to do separate calculations for each different size. Also it isn't a good idea to mix the two. Many people seem to be sensitive to different manufacturers so there is a good chance that the different pills will affect you in different ways at the same dose. If they keep sending you a mix of brands let us know so we can try and figure out a good way to handle it. Yes, that is the correct usage of mgai (milligrams active ingredient). One of your whole tablets will contain 1mgai, while your new dose with the cut up tablets will have .9mgai. The weight of the whole tablet is referred to as mgpw (milligrams pill weight) in this case the average pill weight is 205mgpw. This is also used to refer to the weight that you measure on the scales for each dose. So your first reduced dose will be 185mgpw. We always round up so 1845 becomes 185. Brassmonkey
  11. Hi, sunnylou. You're doing everything right. The formula is 0.205 x 0.9 = 0.1845 0.185mg pill weight is 90% of the weight of your tablet. That would be the amount you would take. As your tablet is 1mg active ingredient, you would be taking 0.90mg Risperdal, a decrease of 110% or 0.10mgai.
  12. Junglechicken

    Thanks Skeets, My Naturopath said the white coating is actually my small intestine "clearing" itself of bacteria / toxins. It tastes salty....really bizarre. This is because I have been on a Detox / Cleanse diet for a week now. This makes sense as I have a Candida overgrowth in my small intestine which has been causing reflux (all started after my father died in February). Do you still think I should get a GP appointment just in case?? Hugs, JC
  13. Junglechicken

    Hi jc well yes Britain is in bloom but where did the nice warm sunny days go. . Really cold wind out today and back to winter jumpers. Hope your hay fever gives you relief once you have taken the anti histamine.
  14. Are you still doing a little better Hazel, has the worst of the latest wave passed? So would you agree she is better continuing to try and stabilize on Paxil rather than switching to Zoloft?
  15. tryingtosurvive: fluoxetine tapering

    I was forced to take it as a teenager cause it was sadly like a default treatment in Sweden for anorexia ...
  16. Today
  17. tryingtosurvive: fluoxetine tapering

    Like I am freezing or shaking from under my skin and deep inside its very unpleasant its in my torso and goes out in my whole body,,. It has nothing to do with me being cold or stressed it also feels like bubbles sometimes... Why ? And I have been forced to eliminate histamine food for 1,5 years so not eating stuff like that anymore... but was never allegic before... :/
  18. Severe floaters

    After withdrawing cold turkey from 10 mg I noticed about 4 months into withdrawal I have a significant amount of 'eye floater's in my vision (probably 10-15) if I really pay attention. This does vary and is more noticeable outside but has anyone seen improvement in this symptom?
  19. gallanthero26: Prozac and trifluoperazine withdrawal

    An update: I have been getting worse with symptoms. There has been more fatigue, less motivation, sleeping in later, and more brain fog. My question is at this point would it be better to reinstate at 1mg now and hold? or just compeltely stay off? Any advice would be greatly appreciated.
  20. Lloyd59 Zyprexa Withdrawals

    You need to follow Altostrata's advice ASAP.If you wait for more days, reinstatement will not work. As soon as you reinstate small dose you will feel much better. Trust me tapering from low dose is cake walk. I am writing this because 5mg of olanzapine is not a small dose and it can cause alteration in brain. Iam still suffering 1 mg coldturkey of risperidone after usage of just one month. It is 2 years and I am still suffering hypnopompic hallucinations. I am believing that my REM sleep messed up and permenantly changed. So please take care.
  21. Junglechicken

    JC, So proud of you for coming off of the Lexapro! I still have not started, tapering, but have other worries for the moment. I am very sad that your husband feels unable to feel joy. Is he on an AD, maybe? It is very common with many AD's. I have had that issue since switching to Lexapro. None of the joy, yet still feel the pain. You are still the same person as always, and I love that. Pleased that you have a new home. I do hope you feel well enough to enjoy it soon. A white coating on the tongue can indicate thrush (a yeast infection of the mouth), so you my want to look it up beyond the link I have provided. Here is a totally random, but accurate (for what I learned about thrush years ago) link. .I cannot vouch for the home remedies, I have never had it personally: https://www.emedicinehealth.com/oral_thrush/article_em.htm#what_are_medications_and_treatments_for_oral_thrush Note the area that says who can diagnose and treat this. Thrush in adults is very rare, and is usually the result of a weakened immune system. Just want to be sure that nothing serious is going on. Home remedies are also offered, but please see a your PMD , first BEFORE TREATING (as stated in the article as well) to rule out any serious issues as the cause . As crappy as you are feeling, I want you to know exactly why you have this, not just make it go away. Thrush in itself is not dangerous, but does need to be treated (antibiotics do not need to be the first line of defense is what I am saying, but it does need to be properly diagnosed and the source investigated). If you wake up tomorrow with no coating, great!! I really hope you feel better soon! Skeets
  22. Downbutnotout: Started a bridge to get off effexor

    It was nice. It gave me a little hope.
  23. Downbutnotout: Started a bridge to get off effexor

    Thank you for your support.
  24. Downbutnotout: Started a bridge to get off effexor

    Thank you for your support.
  25. Downbutnotout: Started a bridge to get off effexor

    Thank you for your support. I hope you’re doing better.
  1. Load more activity
×

Important Information

By using this site, you agree to our Terms of Use.